# SDR ASAA2018100926439

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,937 hours, 12,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26395
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 8,361 hours, 2,526 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL. EXTINGUISHED WHEN RESET IS PRESSED. GROUNDED - YES. LEFT HAND PACK TEMP CONTROL SYSTEM INOP. BITE CHECKED LT PACK CONTROLLER FOUND TCV FAULT. REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE PER AMM 21-51-10. OPS AND LEAK CHECKS GOOD.
